MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG; HEATED TUBESET WITH RTP FOR PNEUMO SURE (10-PK); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG; HEATED TUBESET WITH RTP FOR PNEUMO SURE (10-PK); INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620040690
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was loss of insufflation during surgery due to tubing disconnection.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: loss of insufflation.Probable root cause: pressure sensor malfunction / out of calibration; software malfunction; use error; system design; unwanted movement of internal components / wiring; power button inadvertently turned off; tubeset/gas supply inadvertently detached/loose; loss of power; pressure button does not disengage ; electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge; power supply malfunction; flow sensor malfunction; leaks from internal connections or seals; ppv failure; manufacturing/ service error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note we are discontinuing the current practice of filing malfunction medical device reports (mdrs) for reported complaints related to tubing disconnection on pneumosure tubesets.The initial event of this failure was filed on november 15th, 2017, as a serious injury, mdr 0002936485-2017-01109.This malfunction has not caused or contributed to any further deaths or serious injuries for two years.Therefore, we will discontinue filing mdrs for pneumosure tubesets due to potential loss of insufflation during surgery due to tubing disconnection.This will be the last filing related to tubing disconnection on tubesets for pneumosure.
 
Event or Problem Description

Brand Name
PKG; HEATED TUBESET WITH RTP FOR PNEUMO SURE (10-PK)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key10886494
Report Number0002936485-2020-00481
Device Sequence Number16948150
Product Code HIF
UDI-Device Identifier37613327055659
UDI-Public37613327055659
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K003792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0620040690
Device Lot Number56006282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer10/29/2020
10/29/2020
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date01/18/2021
10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown